# SDR GLBA20100329G

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 30,833 hours, 38,912 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 654M5L
- Condition: Deteriorated
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SUSPECTED AUTOFEATHER - PILOTS REPORTED THAT THE NR 2 ENGINE AUTOFEATHER WAS CYCLING DURING FINAL APPROACH.  MX R & R THE HIGH AND LOW PRESSURE SWITCHES IAW BMM 61-21-01.  MX ADDITIONALLY R & R THE AUTOFEATHER PRINTED CIRCUIT BOARD IAW BMM 20-03-00. OPS CHECK OF THE SYS WAS GOOD.
